Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/1579
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Intraoral zygomatic osteotomy for correction of malar deficiency
Author: Jones, Robert Hillary Boucaut
Ching, Martin
Citation: Journal of Oral and Maxillofacial Surgery, 1995; 53(4):483–485
Publisher: American Association of Oral and Maxillofacial Surgeons
Issue Date: 1995
ISSN: 0278-2391
School/Discipline: School of Dentistry
Statement of
Responsibility: 
Robert H.B Jones, Martin Ching
Rights: © 1995 American Association of Oral and Maxillofacial Surgeons
DOI: 10.1016/0278-2391(95)90732-7
Appears in Collections:Dentistry publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.